# SDR UALA2012121207199

- Difficulty date: December 12, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 46,495 hours, 17,888 cycles
- Engine: Iae V2527A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Panel
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ACOUSTIC PANEL ON THE 6 O'CLOCK POSITION BROKEN, 1.5 INCH DIAMETER AND 3.75 INCH IN LENGTH.  ATTRITION LINER OK TO CF PER 72-01-7 GO FOR 20 CYCLES.  REPAIRED ACOUSTIC PANEL AT THE 6 O'CLOCK POSITION ON THE NR 1 ENG PER MT 72-017.
